Search Results

1 - 2 of 2 items :

  • "Bratislava" x
  • Algebra and Number Theory x
Clear All
Uniform distribution theory
The Journal of Slovak Academy of Sciences
Open access
Uniform Distribution with Respect to Density

, 307-364. (In Russian) OKADA, T.-SEKIGUCHI, T.-SHIOTA, Y.: Applications of binomial measures to power sums of digital sums, J. Number Theory 52 (1995), 256-266. A generalization of Hata-Yamaguti’s results on the Takagi function II: Multinomial case, Japan J. Indust. Appl. Math. 13 (1996), 235-463. PAŠTÉKA, M.: On Four Approaches to Density. VEDA, Bratislava, ISBN 978-80- -224-1327-5; Peter Lang, Frankfurt am Main, ISBN 978-3-631-64941-1, 2013. Remarks on one type of uniform distribution, Unif. Distrib

Open access